# SDR USAA010404

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 34,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED .25 INCH, BS 178, WL 207, LBL 26.  CUTOUT DAMAGE, SPLICED IN NEW SIDECHORD SECTION.  (M)
